Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Kind Of Skin Problems Can You Have If You Have Gonorrhea

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
U.S. Centers for Disease Control and Prevention

Gonorrhea

...www.cdc.gov/std/treatment Centers for Disease Control and Prevention. Sexually Transmitted Disease Surveillance, 2006. Atlanta, GA: U.S. Department of Health and Human Services, November 2007. Hook EW III and Handsfield HH. Gonococcal infections in the adult. In: K. Holmes, P. Sparling, P. Markh et al (eds). Sexually Transmitted Diseases , 3rd Edition. New York: McGraw-Hill, 1999, 451-466. Weinstock H, Berman S, Cates W. Sexually...
Ask the Experts

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every summer from the sun. Recently I was infected with HIV, and one of the symptoms includes a buring feeling on my arms, back, and face (but not a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I haven't noticed that rash prone patients clearly have increased problems with rash on currently used antiretroviral medications. KH Read more »

Skin Problems

I started taking HIV tratment 5 years ago. I was initially on Trivizir and Viramune. Am now on Trivizir only twice a day. My CD4 count has risen from 17 from the time of diagnosis to 314. I now suffer from skin problems, i get itchy dry spots which...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,I would suggest two things:1.See an HIV-knowledgeable dermatologist for an evaluation of your skin problems. This is not the sort of problem I can diagnose over the Internet.2.I would recommend a switch in your antiretroviral therapy. Read more »

skin problem

dear sir,a fex days ago i developed some rashes on some of my body parts. after rashes has gone the skin area has become rough and also skin colour has become different from the normal skin. its really different and looking very problemisticthank...
Graeme Moyle, M.D.

Response from Graeme Moyle, M.D.

Chelsea and Westminster Hospital
After a rash, skin is often hyperpigmented (darker). This usually settles over a few months although for some individuals, esp. those with darker skins it may be mor presistent. It is nothing to worry about, just keep moisturising and use sun... Read more »

skin problems

Hi my name is Manny and I been H.I.v since 2000 im been taking medicine since 2005 recently I notice a rash on my torso and very dry sking (dark)around my neck the skin looks really dry and it feels like sun burn. can you please help me?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...to offer any specific help without a full history and examination. Some HIV medications can cause some skin pigment changes. Skin problems are very common in the gerneral population and perhaps even more common in HIV+ persons so sorting out a... Read more »
Articles
The Well Project

Gynecological Problems

...become infected with HPV at some time in their lives. One study found HPVs in 77 percent of HIV-positive women. Different types of HPV cause warts or abnormal cell growth (dysplasia) near the anus or cervix. More than 95% of cervical cancers... Read more »
AIDS InfoNet

Molluscum

...molluscum lesions. They are waxy, flesh-colored bumps that don't hurt or itch. There are only one or two other infections that cause skin problems that look at all similar to molluscum. How Is Molluscum Treated? Molluscum lesions are... Read more »
AIDS InfoNet

Side Effects

...Sheet 123 ), including cholesterol, triglycerides and glucose. This can increase the risk of heart disease ( Fact Sheet 652 ). Skin Problems: Some medications cause rashes. Most aretemporary, but in rare cases they indicate a serious... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Try to drink before you feel dehydrated. Clear juices, such as apple, peach, or pear are less harsh on the gut than other types of juices that are high in acid (such as orange or grapefruit). Peppermint, ginger, and nutmeg are believed to help... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
...Pimple like Rashes in middle of my chest which are like spreading in 2.5 to 3.0 inches of diameter. (Scattered Red Blotches kind of pimples) Please tell!! Read more »

Skin Problems

Posted by Anonymous, 1 Reply
...Is anyone familiar with common skin problems in positive people? Fungus infections, etc.? What kind of skin disorders might be expected or are considered common? Are there Read more »

Skin problems

Posted by Anonymous, 2 Replies
What is the story about dry skin and hiv? the symptoms include eczema? does everyone that has hiv have bad skin? I have heard that hiv positive individuals develop dry skin when the t-cells are low? someone please answer! Read more »

skin problems

Posted by Anonymous, 2 Replies
Hi, I've had an HIV test at nearly 5 months after the incident, but I have developed this funny skin rash, which looks a little like chicken pox, all over my body. It's been here for a couple of months, and is getting worse. I also have sores in my... Read more »